# SDR REXA201200021

- Difficulty date: December 30, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N827AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8027
- Aircraft time: 16,013 hours, 13,354 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Quadrant
- Condition: Defective
- Location: Throttle
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ON LANDING ALL SPLR'S DEPLOYED AS NORMAL, HOWEVER ONE FULL TR THEY SPLR'S ALL RETRACTED AND THE DEPLOYED AGAIN ONCE THE TR WENT  TO IDLE.  REMOVED AND REPLACED THROTTLE QUADRANT IAW AMM 76-11-00 OPS CHECKS GOOD.  AND FUNCTIONAL CHECK OF SPOILER GROUND LIFT DUMP FUNCTION GOOD IAW AMM 27-61-00.
